RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 4, Pages 743–746 (Mi dan27046)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On subharmonic functions of completely regular growth in a higher-dimensional space

V. S. Azarin


Full text: PDF file (416 kB)

Bibliographic databases:

Document Type: Article
Presented: S. N. Bernshtein
Received: 18.04.1962

Citation: V. S. Azarin, “On subharmonic functions of completely regular growth in a higher-dimensional space”, Dokl. Akad. Nauk SSSR, 146:4 (1962), 743–746

Citation in format AMSBIB
\Bibitem{Aza62}
\by V.~S.~Azarin
\paper On subharmonic functions of completely regular growth in a higher-dimensional space
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 4
\pages 743--746
\mathnet{http://mi.mathnet.ru/dan27046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0142775}
\zmath{https://zbmath.org/?q=an:0156.12103}


Linking options:
  • http://mi.mathnet.ru/eng/dan27046
  • http://mi.mathnet.ru/eng/dan/v146/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Plurisubharmonic functions in tubular radial domains. II”, Math. USSR-Izv., 1:1 (1967), 95–112  mathnet  crossref  mathscinet  zmath
    2. A. A. Kondratyuk, “On the method of spherical harmonics for subharmonic functions”, Math. USSR-Sb., 44:2 (1983), 133–148  mathnet  crossref  mathscinet  zmath
    3. A. A. Kondratyuk, “Spherical harmonics and subharmonic functions”, Math. USSR-Sb., 53:1 (1986), 147–167  mathnet  crossref  mathscinet  zmath
    4. B. N. Khabibullin, “Balayage on a system of rays and entire functions of completely regular growth”, Math. USSR-Izv., 38:1 (1992), 179–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. N. Melikhov, S. Momm, “On the expansions of analytic functions on convex locally closed sets in exponential series”, Vladikavk. matem. zhurn., 13:1 (2011), 44–58  mathnet  elib
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019